MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ise indirect na-k-cl for gen.2 results for 1 patient sample on a cobas 6000 c (501) module.This medwatch will cover potassium.Refer to medwatch with a1 patient identifier (b)(6) for information on the chloride results and medwatch with a1 patient identifier (b)(6) for information on the sodium results.The initial na result was 104 mmol/l, the initial k result was 3.5 mmol/l, and the initial cl result was 73.2 mmol/l.The customer questioned the results which prompted them to repeat the sample.The sample was repeated on another c 501 analyzer and the na result was 129 mmol/l, the k result was 4.32 mmol/l, and the cl result was 94.3 mmol/l.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
It was found that the customer's centrifugation time may be shorter than recommended, and the spin speed may be faster than recommended.The alarm trace did not contain a conspicuous event.The field service engineer (fse) found that the vacuum on the rinse nozzle was not working and found a crack in the ise acrylic block.The fse rerouted the vacuum tubing, replaced the acrylic block, ise electrodes, valve bank, and rinse water check valve, cleaned the sample probe, sipper nozzle, internal standard and reference dispense nozzles, and the detergent probe, decontaminated the sipper flow path, verified gear and water pump pressure, adjusted rinse levels, and performed ise checks, precision testing, calibration, and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23830045
Report Number1823260-2025-05172
Device Sequence Number14725772
Product Code JJE
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown